# SDR GUU2005F00042

- Difficulty date: August 20, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Engine: Pwa PT6*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT ENGINE FIRE EXTINGUISHER DISCHARGE LIGHT ILLUMINATED.  SECURED FIRE EXTINGUISHER SQUIB WIRES IN RT WHEEL WELL.  (SO29200508218) (K)
